On Linearly Unstable Steady States of an MHD Model of an Incompressible Polymeric Fluid in the Case of Absolute Conductivity Full article
Journal |
Siberian Advances in Mathematics
ISSN: 1055-1344 , E-ISSN: 1934-8126 |
||
---|---|---|---|
Output data | Year: 2022, Volume: 32, Number: 1, DOI: 10.1134/S1055134422010011 | ||
Tags | incompressible viscoelastic polymeric medium; Lyapunov stability; magnetohydrodynamic flow; Poiseuille-type flow; rheological correlation; spectrum | ||
Authors |
|
||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2022-0008 |
Abstract:
Abstract: We study linear stability of steady states for a certain generalization (namely,nonisothermal flows under the influence of magnetic field) of the Pokrovskiĭ–Vinogradovbasic rheological model which describes flows of solutions and melts of incompressible viscoelasticpolymeric media. We prove that the linear problem describing magnetohydrodynamic (MHD) flowof polymers in an infinite plane channel has the following property: For a certain behavior ofmagnetic field outside of the channel, there exists a solution of the problem whose amplitudegrows exponentially (in the class of functions that are periodic with respect to the variablechanging along the side of the channel). © 2022, Pleiades Publishing, Ltd.
Cite:
Blokhin A.M.
, Tkachev D.L.
On Linearly Unstable Steady States of an MHD Model of an Incompressible Polymeric Fluid in the Case of Absolute Conductivity
Siberian Advances in Mathematics. 2022. V.32. N1. DOI: 10.1134/S1055134422010011 Scopus РИНЦ OpenAlex
On Linearly Unstable Steady States of an MHD Model of an Incompressible Polymeric Fluid in the Case of Absolute Conductivity
Siberian Advances in Mathematics. 2022. V.32. N1. DOI: 10.1134/S1055134422010011 Scopus РИНЦ OpenAlex
Original:
Блохин А.М.
, Ткачев Д.Л.
Линейная неустойчивость состояния покоя для МГД модели несжимаемой полимерной жидкости (случай абсолютной проводимости)
Математические труды. 2021. Т.24. №1. С.35-51.
Линейная неустойчивость состояния покоя для МГД модели несжимаемой полимерной жидкости (случай абсолютной проводимости)
Математические труды. 2021. Т.24. №1. С.35-51.
Identifiers:
Scopus: | 2-s2.0-85126528033 |
Elibrary: | 48193326 |
OpenAlex: | W4226524789 |